A 33-year-old male asked:
is urine retention a side effect of haldol (haloperidol) shot as i have had to have a catheter in place twice since starting the haldol (haloperidol) shot?
2 doctor answers
Dr. Gregory Lewis answered
44 years experience Urology
Yes: Medications are a common cause of urinary retention with antidepressant drugs and antipsychotic drugs like haloperidol (haldol) common offenders.
Answered on May 18, 2014
People also searched for:
Should I go to the doctors after painful sex and the pain is continuing I have a non hormonal iud in place
I am having numbness in my left foot I have arthritis the thing is the pain is going to the back of my calve as well what do you recommend
Two yrs and 2 months after i had hip replacement i have pain in my bum area on the side of the surgery is this normal
I have soreness and tenderness to the touch in a very specific location on the bone just on the side of my breast
I have a swelling on the side of my nail on my finger is there something i could do to get rid of it it hurts
I have a pain in my right leg and it is more to the right side not the back like the calf what could it be
It started with a very bad calf pain now i have a bruise on the soul of my foot which is painfull to walk on what could it be
I have had headach in half head on left side including neck please tell me the reason or is it because of tension i asked befor too thank you
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month